# SDR YENA201710140841

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 35,791 hours, 12,224 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, PERFORMED NORMAL LANDING GEAR EXTENSION.  RECEIVED A LANDING GEAR NOT DOWN LOCKED.  PERFORMED QRH,  EXTENDED LANDING GEAR MANUALLY.  REPLACED THE 62GA RELAY IAW ENGINEERING NOTICE, AND AMM 32-31-08.  PERFORMED GEAR SWING AND CHECK IAW AMM 32-31-00. NO FAULTS OR DISCREPANCIES NOTED.
